American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Krzysztof Bogdan, Takashi Kumagai and Mateusz Kwaśnicki. Boundary Harnack inequality for Markov processes with jumps. Trans. Amer. Math. Soc. 367 (2015) 477-517.
Abstract, references, and article information   
View Article: PDF

[2] Panki Kim and Ante Mimica. Green function estimates for subordinate Brownian motions: Stable and beyond. Trans. Amer. Math. Soc. 366 (2014) 4383-4422.
Abstract, references, and article information   
View Article: PDF

[3] Joseph G. Conlon and Thomas Spencer. Strong convergence to the homogenized limit of elliptic equations with random coefficients. Trans. Amer. Math. Soc. 366 (2014) 1257-1288.
Abstract, references, and article information   
View Article: PDF

[4] Julien Barral, Arnaud Durand, Stéphane Jaffard and Stéphane Seuret. Local Multifractal Analysis. Contemporary Mathematics 601 (2013) 31-64.
Book volume table of contents   
View Article: PDF

[5] René L. Schilling and Jian Wang. Some theorems on Feller processes: Transience, local times and ultracontractivity. Trans. Amer. Math. Soc. 365 (2013) 3255-3286.
Abstract, references, and article information   
View Article: PDF

[6] Feng-Yu Wang and Lixin Yan. Gradient estimate on convex domains and applications. Proc. Amer. Math. Soc. 141 (2013) 1067-1081.
Abstract, references, and article information   
View Article: PDF

[7] Zhen-Qing Chen, Panki Kim, Renming Song and Zoran Vondraček. Boundary Harnack principle for $\Delta+ \Delta^{\alpha/2}$. Trans. Amer. Math. Soc. 364 (2012) 4169-4205.
Abstract, references, and article information   
View Article: PDF

[8] Zhen-Qing Chen, Panki Kim and Takashi Kumagai. Global heat kernel estimates for symmetric jump processes. Trans. Amer. Math. Soc. 363 (2011) 5021-5055. MR 2806700.
Abstract, references, and article information
View Article: PDF

[9] S. V. Bodnarchuk and O. M. Kulyk. Conditions for the existence and smoothness of the distribution density of the Ornstein-Uhlenbeck process with Lévy noise. Theor. Probability and Math. Statist. 79 (2009) 23-38.
Abstract, references, and article information   
View Article: PDF

[10] D. O. Ivanenko. Existence of a limit distribution of a solution of a linear inhomogeneous stochastic differential equation. Theor. Probability and Math. Statist. 78 (2009) 49-60. MR 2446848.
Abstract, references, and article information   
View Article: PDF

[11] Selly Kane and Alexander Melnikov. On investment and minimization of shortfall risk for a diffusion model with jumps and two interest rates via market completion. Theor. Probability and Math. Statist. 78 (2009) 75-82. MR 2446850.
Abstract, references, and article information   
View Article: PDF

[12] C. Zhu, G. Yin and Q. S. Song. Stability of random-switching systems of differential equations. Quart. Appl. Math. 67 (2009) 201-220. MR 2514632.
Abstract, references, and article information
View Article: PDF

[13] S. Kane and A. Melnikov. On pricing contingent claims in a two interest rates jump-diffusion model via market completions. Theor. Probability and Math. Statist. 77 (2008) 57-69. MR 2432772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Martin T. Barlow, Richard F. Bass, Zhen-Qing Chen and Moritz Kassmann. Non-local Dirichlet forms and symmetric jump processes. Trans. Amer. Math. Soc. 361 (2009) 1963-1999. MR 2465826.
Abstract, references, and article information
View Article: PDF

[15] Vladimir S. Korolyuk and Nikolaos Limnios. Diffusion approximation of evolutionary systems with equilibrium in asymptotic split phase space. Theor. Probability and Math. Statist. 70 (2005) 71-82. MR 2109825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] T. V. Kadankova. On the joint distribution of the supremum, infimum, and the value of a semicontinuous process with independent increments. Theor. Probability and Math. Statist. 70 (2005) 61-70. MR 2109824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Joseph G. Conlon. Green's functions for elliptic and parabolic equations with random coefficients II. Trans. Amer. Math. Soc. 356 (2004) 4085-4142. MR 2058840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Nicolas Fournier and Sylvie Méléard. A stochastic particle numerical method for 3D Boltzmann equations without cutoff. Math. Comp. 71 (2002) 583-604. MR 1885616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Gheorghe Stoica. Sufficient Poisson jump diffusion market models revisited. Proc. Amer. Math. Soc. 130 (2002) 819-824. MR 1866037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Frank Spitzer. Stochastic time evolution of one dimensional infinite particle systems. Bull. Amer. Math. Soc. 83 (1977) 880-890. MR 0448632.
Abstract, references, and article information   
View Article: PDF

[21] George C. Papanicolaou. Asymptotic analysis of transport processes. Bull. Amer. Math. Soc. 81 (1975) 330-392. MR 0362523.
Abstract, references, and article information   
View Article: PDF

[22] Robert P. Kertz. Perturbed semigroup limit theorems with applications to discontinuous random evolutions . Trans. Amer. Math. Soc. 199 (1974) 29-53. MR 0362521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Martin L. Silverstein. Symmetric jump processes . Trans. Amer. Math. Soc. 192 (1974) 79-96. MR 0348849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1